Error Estimates for Miller's Algorithm.
Numerische Mathematik, Tome 26 (1976), pp. 61-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132401,
author = {A. van der Sluis and R.M.M. Mattheij},
title = {Error {Estimates} for {Miller's} {Algorithm.}},
journal = {Numerische Mathematik},
pages = {61--78},
year = {1976},
volume = {26},
zbl = {0319.65069},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132401/}
}
A. van der Sluis; R.M.M. Mattheij. Error Estimates for Miller's Algorithm.. Numerische Mathematik, Tome 26 (1976), pp. 61-78. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132401/